# SDR HALA2012022700090

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 16,136 hours, 38,952 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Broken
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

RT WING SCRATCHED POSITION LIGHT LENS, SCRATCHED UNDERSIDE OF WINGTIP AND BROKE OFF STATICK WICK.  BLENDED SCRATCH ON RT WINGTIP SKIN OTBD AREA NEAR STATIC WICKS IAW AMM 57-30-01.  REMOVED RT WING AFT POSITION LIGHT. EDDY CURRENT CHECK ON AND AROUND SUSPECT DAMAGED AREA OF WINGTIP.  NO CRACK INDICATIONS.  INSTALLED RT WING AFT POSITION LIGHT IAW AMM 32-42-06.  REPLACED RT WING STATIC DISCHARGER IAW AMM 23-61-01. REMOVED ALL BUT 2 (EA) FASTENERS FOR RT WING TIP ASSY.  INSTALLED FASTENERS ON RT WING TIP ASSY.
